American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Balram S. Rajput. On the support of certain symmetric stable probability measures on ${\rm TVS}$ . Proc. Amer. Math. Soc. 63 (1977) 306-312. MR 0445594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lanh Tat Tran. Local maxima of the sample functions of the two-parameter Wiener process . Proc. Amer. Math. Soc. 58 (1976) 250-254. MR 0420811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Donald Geman. A note on the continuity of local times . Proc. Amer. Math. Soc. 57 (1976) 321-326. MR 0420812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alejandro de Acosta. Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms . Proc. Amer. Math. Soc. 54 (1976) 319-325. MR 0405524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Takayuki Kawada. The L\'evy-Baxter theorem for Gaussian random fields: a sufficient condition . Proc. Amer. Math. Soc. 53 (1975) 463-469. MR 0383512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. Ann Piech. Support properties of Gaussian processes over Schwartz space . Proc. Amer. Math. Soc. 53 (1975) 460-462. MR 0391242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] F. Alberto Grünbaum. Recovering a function from its gram determinants . Proc. Amer. Math. Soc. 43 (1974) 331-336. MR 0330184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Raoul D. LePage. Note relating Bochner integrals and reproducing kernels to series expansions on a Gaussian Banach space . Proc. Amer. Math. Soc. 32 (1972) 285-288. MR 0296987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2